# SDR SIMA20120826004

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 18,835 hours, 15,797 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3516, FLIGHT ATTENDANT REPORTED A BURNING ODOR IN FORWARD CABIN DURING DESCENT.  CREW NOTICED A FUNKY PLASTIC ODOR, BUT NO DIFFERENT THAN BEGINNING OF FLIGHT.  FLIGHT ATTENDANT LATER SAID "NOT BURNING ODOR JUST LIKE HOT RUBBER".   AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH ETN NR EM-72-034-R4 ENGINE ODOR EVENT TROUBLESHOOTING SUPPLEMENT.  NO ODOR NOTED AT THIS TIME (APPROX  3 HOURS OF RUN TIME WAS PERFORMED).  AIRCRAFT RETURNED TO SERVICE.
